MathSciNet Relay Station
MathSciNet bibliographic data
MR77090 (17,987g) 46.2X
Dunford, Nelson; Schwartz, J. T. Convergence almost everywhere of operator averages. J. Rational Mech. Anal. 5 (1956), 129–178.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement